Accueil > Résultats de la recherche > Suite de la publication

Speeding up the scalar multiplication on binary Huff curves using the Frobenius map

This paper introduces the scalar multiplication on Huff elliptic curves defined over a finite field of even characteristic using the Frobenius expansion. We also introduce a new tecnhique, the Half-$\tau-\mathrm{adic}$ method for computing faster scalar multiplication over binary Huff curves.


Auteur(s) : Cheikh, Ahmed Youssef Ould; Sow, Demba and Sow, Djiby
Pages : 9–16
Année de publication : 2014
Revue : Int. J. Algebra
N° de volume : 8
Type : Article
Mise en ligne par : SOW Djiby